PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 3 | 239-247
Tytuł artykułu

Sufficient conditions of optimality for multiobjective optimization problems with γ-paraconvex data

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study multiobjective optimization problems with γ-paraconvex multifunction data. Sufficient optimality conditions for unconstrained and constrained problems are given in terms of contingent derivatives.
Czasopismo
Rocznik
Tom
124
Numer
3
Strony
239-247
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-06-18
poprawiono
1996-08-20
Twórcy
autor
  • Faculté des Sciences et Techniques, Département de Mathématiques, B.P. 618, Marrakech, Maroc
autor
Bibliografia
  • [1] K. Allali and T. Amahroq, On openness and regularity of γ-paraconvex multifunctions, Control Cybernet., to appear.
  • [2] T. Amahroq and L. Thibault, On proto-differentiability and strict proto-differentiability of multifunctions of feasible points in perturbed optimization problems, Numer. Funct. Anal. Optim. 16 (1995), 1293-1307.
  • [3] J. P. Aubin, Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions, Adv. in Math. Suppl. Stud. 7a, L. Nachbin (ed.), Academic Press, New York, 1981, 159-229.
  • [4] H. W. Corley, Optimality conditions for maximizations of set valued-functions, J. Optim. Theory Appl. 58 (1988), 1-10.
  • [5] A. Jourani, Open mapping theorem and inversion theorem for γ-paraconvex multivalued mappings and applications, Studia Math. 117 (1996), 123-136.
  • [6] D. T. Luc, Contingent derivatives of set-valued maps and applications to vector optimization, Math. Programming 50 (1991), 99-111.
  • [7] D. T. Luc and C. Malivert, Invex optimisation problems, Bull. Austral. Math. Soc. 46 (1992), 47-66.
  • [8] J. P. Penot, Differentiability of relations and differential stability of perturbed optimization problems, SIAM J. Control Optim. 22 (1984), 529-551.
  • [9] S. Rolewicz, On paraconvex multifunctions, Oper. Res. Verfahren 31 (1979), 539-546.
  • [10] S. Rolewicz, On γ-paraconvex multifunctions, Math. Japon. 24 (1979), 293-300.
  • [11] D. S. Shi, Contingent derivative of the perturbation map in multiobjective optimization, J. Optim. Theory Appl. 70 (1991), 385-396.
  • [12] A. Taa, Necessary and sufficient conditions for multiobjective optimization problems, Optimization 36 (1996), 97-104.
  • [13] T. Tanino, Sensitivity analysis in multiobjective optimization, J. Optim. Theory Appl. 56 (1988), 479-499.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i3p239bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.